Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 901380, 4 pages
http://dx.doi.org/10.1155/2011/901380
Editorial

Mathematical and Numerical Modeling of Flow and Transport

1Computational Transport Phenomena Laboratory (CTPL), Division of Physical Sciences and Engineering (PSE), King Abdullah University of Science and Technology (KAUST), Thuwal 23955-6900, Saudi Arabia
2Department of Mathematical Sciences, Clemson University, Clemson, SC 29634-0975, USA
3Schulich School of Engineering, University of Calgary, 2500 University Drive NW, Calgary, AB, Canada T2N 1N4
4Department of Mathematics, Humboldt-University of Berlin, Unter den Linden 6, 10099 Berlin, Germany

Received 19 August 2011; Accepted 19 August 2011

Copyright © 2011 Shuyu Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuyu Sun, Eleanor W. Jenkins, Zhangxing (John) Chen, and Juergen Geiser, “Mathematical and Numerical Modeling of Flow and Transport,” Journal of Applied Mathematics, vol. 2011, Article ID 901380, 4 pages, 2011. https://doi.org/10.1155/2011/901380.